| Catalog Number |
01.26.2246MHC |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 july 2018: lot 177523: 72 items manufactured and released on 16 january 2018.Expiration date: 2023-01-01.No anomalies found related to the issue.To date, 39 items of the same lot have been already sold without any similar reported event.
Event or Problem Description
About 1 month after primary the surgeon revised the patient for a infection case.Liner swap.The surgery was completed successfully.